# SDR DALA2024050905078

- Difficulty date: May 6, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0331556) R2 DOOR MOP SILL HAS CORROSION FROM STA 947-986+ 3" RBL46-RBL55 WL208. REMOVED AND REPLACED R2 DOOR MOP SILL FROM STA 887+6 TO STA 1016 RBL 46-RBL55 WL208 I.A.W B737 SRM 51-40-02-0G AND DWG# 147A5700.
